I have been taking Finasteride for over 6 years. (I am 32 now) Over the last year or two I have been getting an intense pain when I ejaculate. The pain feels like it radiates from the base of my penis, then it dies down. It feels a bit like a burning sensation.
The pain doesn’t occur every time I ejaculate, but quite often it does. I wonder if this may be caused by Finasteride in some way – such as the drug’s effect on the prostate. The only other side effect I have noticed is watery semen.
Painful ejaculation may be a sign of serious medical issue such as sexually transmitted disease (especially the burning sensation), prostatitis, prostate cancer, etc. I doubt it is related to a drug side effect especially after 6 years but such reports of pain with ejaculation are appearing over forums on the internet. As their appears to be legal actions taken against Merck (manufacturer of Propecia), the motivation for such reporting may be questionable and I do realize it is a very sensitive topic for many readers. In any event, you need to see your primary care provider or a urologist to see if there are medical issues associated with this complaint.
I realize we answer many questions about side effects on Propecia here on Baldingblog. However, not all sexual or penis related symptoms are related to Propecia.